Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Question regarding acute retroviral syndrome
Jul 22, 2003

To the person who wrote about acute HIV and possible infection with new and resistant strain, your question was lost. An answer however, is below.

Response from Dr. Wohl

It actually sounds more like you experienced a predictable rebound in your viral load after stopping your medications leading to an acute retroviral syndrome. Any time you experience a dramatic increase in viral load, there is a risk of such a reaction. Whether infection with a new and resistant strain can do this is unclear but seems possible under some circumstances. DW



Previous
acute reaction
Next
Triziver and High CD4, Semi-High VL?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement